# SDR SWAA2023041119802

- Difficulty date: March 22, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA500D STR 19R GUSSET CRACK<[01] C/W;[02] VERIFIED INSTALLATION OF NEW GUSSET P/N 143A9481-5 AT FWD CARGO COMPT. STA.500D AND S-19R
